advertisement
Question
Posted by: Eish | 2007/03/13

Morning after pill at 64th hours

Hi please help!
The insructions on the morning after pill says its effective before end of 72 hours but i only took it at arnd 64 hours, Ive now missed my period by3 days cud it be the delay due to the side effects of the pils (for how long could this delay be) or could i possibly be pregnant?
Thanx Eish

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could be either. Do a pregnancy test.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: dolp | 2007/03/14

Have you got your period yeat? You should have had it by now as you know. No it should not affect it in the delay. I've taken the morning after pill on about 3 ocasions before i went on the pill and everything worked out normal. The morning after pill makes you period come when you drink the pill. Have you worked out your cycle from then? It could be that your normal cycle have changed because of taking the morning after pill... Good luck hope you get your period....

Reply to dolp

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement